Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor problems......Hmmmmmm

Posted by Judy on October 30, 1999, at 17:00:01

In reply to Effexor problems......Hmmmmmm, posted by Noa on October 30, 1999, at 14:58:16


After playing this AD 'game' for over 15 years now, I wouldn't put *anything* past an AD. By ankle swelling, I you're referring to fluid retention (Edema)? I didn't have edema while taking Effexor (although I wasn't on it all that long); BUT I suffered such serious swelling in my ankles, breasts and face while taking Nardil that I had to discontinue it - even though it is the ONLY drug that's ever worked for my depression.

I CAN almost guarantee you that IF the Effexor is causing swelling, you can test it by dropping your dose back to pre-increase level for a few days to see if the swelling subsides. (It should quickly if it's a dose-dependent side effect). That will answer one question for you, but could present another: Are higher doses of Effexor going to cause problems for you?

Hope this helps some.


> Judy, interesting. More recently than starting the serzone, I had a major increase in the effexor xr. Could that be causing my swollen ankles?




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Judy thread:668